# SDR E07A20150819394

- Difficulty date: July 14, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N394AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500035
- Aircraft time: 3,102 hours, 1,973 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: NAS2833C5PT
- Condition: Loose
- Location: Windshield
- Part time: 3,102 hours, 1,973 cycles
- Component: Windshiled
- Component part number: NP1953011
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TORQUE ON WINDSHIELD SCREW 1/4 TURN LOOSE ON 5% OF SCREWS.
